| Catalog Number |
5MAXJETDKIT |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.From the information provided, there is no indication that there was any device malfunction, nonconformance, or misuse that contributed to the reported event.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.Additional 510(k) # s that also apply to this complaint: k160533, k161523.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the posterior cerebral artery (pca) using a penumbra system jetd kit.During the procedure, while advancing the penumbra system jetd reperfusion catheter (jetd), the physician experienced resistance at the distal p1 segment.Consequently, the mid shaft of the jetd kinked in transition in the vertebral v3 segment.Therefore, the jetd was removed.The procedure was completed using a penumbra system 3max reperfusion catheter (3maxc).There was no report of an adverse effect to the patient.